Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dark mole on inner thigh close to testes. Should be concerned ?

i have a dark mole on my inner thigh close 2 my testes area anyways its size of a nickel should i b concerned? or anytreatment? i also have a bump on other side as well started similiar like the mole did pimplish they say its a ingrown hair infection what ive read or acid pores r clogged etc the mole started similiar 2 that im a lil worried
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dark mole on the inner thigh close to testis without any colour changes and size and texture changes can be left alone.the bump on the other side of the testis can be only folliculitis which can be cured by broad spectrum antibiotic,anti inflammatory agent and a t-bact ointment
.when there is folliculitis over the mole it should be treated simlarly.if not subsided it should be removed by laser ablation
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor